# SDR V0XR20120422J0026

- Difficulty date: April 19, 2012
- Submitted: April 22, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 23,852 hours, 16,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670331993
- Condition: Corroded
- Location: Zone 100
- Part time: 23,852 hours, 16,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 260 TO 280, LT RECEPTICLE ANGLE CORRODED BEYOND SERVICEABLE LIMITS. REMOVED AND CLEANED CORROSION, TREATED AND INSTALLED PROTECTIVE FINISH IAW SRM 51-21-11, 51-25-06.
